# SDR COM60515

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 5010571
- Condition: Missing
- Location: Lt Mlg
- Part time: 2,347 hours
- Component: Michel, 0334380
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, FOUND LT INBD TIRE TO BE MISSING.  TIRE AND DEMOUNTABLE FLANGE WERE FOUND IN OKC, WHERE IT EVIDENTLY DEPARTED AIRCRAFT DURING TAKE OFF.  FAILURE LIKELY OCCURED BECAUSE TIRE WAS FLAT.
